Talk

Advanced search

Weird Cycle.....Can any one shed some light on what my uterus is doing?!?!?!

(8 Posts)
cymonsarah Sun 28-Jun-15 17:09:52

Afternoon Ladies!

I considered googling my symptoms, but we all know how much help that can be confused So thank you to anyone who replies, I just want to know if anyone else has been in the same boat.

I stopped taking my pill in Novemember 2014 to start TTC, I had been on the normal 21 day pill for 7 years. Since then I have had on average a 28 day cycle (sometimes 27, 29, 30) with AF lasting at most, 4days. This month, CD 1 was the 12th June and I am still spotting/light AF today on CD17. Soz...TMI - it is mostly brown and can sometimes be pink.

I don't track my temp and have been trying not to use OPKs these past two cycles so as not to stress too much about it all, but I know that I will have probably just ovulated so have still had a go this month.

Do you think I am in with any chance at all this month?

Is this normal, when stopping the pill after a long time?

Can I still have ovulated?

Could some thing be wrong?

Thanks everyone x

cymonsarah Sun 28-Jun-15 17:11:13

I should also say that this is a first for me. I have never had a cycle like this before.

Xx

DizzyNorthernBird Mon 29-Jun-15 09:00:09

Has the spotting been continuous since cd1 or has there been a break? Could it be ovulation bleed? Or implantation bleed depending on when you think you might ovulate?

I can't answer your other questions, but would you consider temping? It might shed some light on what is going on and if this happens again at least you'll know if you've ovulated.

Hopefully someone else can offer more advice.

cymonsarah Wed 01-Jul-15 22:06:12

Thanks Dizzybird No there was no break. I went to see my GP as it got heavier, He thinks that it is my hormones settling down after coming off the pill.

Its stopped now, but I have no idea what CD I'm on

x

5hell Thu 02-Jul-15 13:27:46

sarah the start of your story is almost identical to mine (came off microgynon in Nov after many years, started ttc jan 2015)

sounds like you're having an odd month, so maybe not a great chance of conceiving, but who knows really! also hard to say if you've ovulated or not if you dont temp/record CM/salivary ferning

i think anything goes when stopping bc - some women appear to have normal cycles immediately, some take ages to settle down.

i guess it could be non-AF related e.g. cervix 'injury' or similar - your Dr sounded a bit dismissive tbh.

there is of course a chance you might be pregnant...was your June AF normal?...have you done a test?

So, sorry i'm no help really, but I'd say if you dont stop bleeding soon another visit to (possibly a different) Dr would be warranted.

cymonsarah Thu 02-Jul-15 20:07:15

5hell Thanks alot for your reply. I am very frustrated with my GP and I'm going to look into moving surgeries. I've not took a Pg test, it'll get my hopes up.

Think i'll just wait now until AF again and start tracking my cycle again, taking opks etc don't really know where I'm up to now.

So how are you getting on? Is this your 1st? x

5hell Thu 02-Jul-15 20:35:08

hope everything returns to normal for you next month.
I got a bfp in april, but sadly had an early mc. Back trying again now so hopefully it won't take too long to fall agin and next time everything will go better!

good luck
x

cymonsarah Fri 03-Jul-15 15:34:52

So sorry, good luck to you too.xx

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now